# SDR R61A2024070800301

- Difficulty date: June 25, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N862RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 170000098
- Aircraft time: 45,865 hours, 28,243 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17061701007
- Condition: Unknown
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND PREVIOUS REPAIR SKIN AT JACK POINT REQUIRES INVESTIGATION. PREVIOUS REPAIR PATCH AT AFT JACK POINT HAS BEEN REMOVED AND NEW REPAIR INSTALLED IAW ETD2024-170-017068, HFEC INSP CARRIED OUT AT CUT -OUT AREA WITH NO FAULTS FOUND.
